# SDR 9809546641

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AND THE FIRE BELL SOUNDED.  AIRCRAFT ABORTED TAKEOFF RESULTING IN 10 BLOWN TIRES.  AIRCRAFT STOPPED ON TAXI-WAY WHERE THE PASSENGERS WERE SAFELY DEPLANED AND TRANSPORTED BACK TO THE TERMINAL.  REPLACED THE NR 1 ENGINE PRESSURE REGULATING VALVE AND CLAMP, OPERATIONAL CHECK GOOD.
